Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2012, Vol. 21 Issue (10): 100204    DOI: 10.1088/1674-1056/21/10/100204
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Nonlinear integrable couplings of a nonlinear Schrödinger–modified Korteweg de Vries hierarchy with self-consistent sources
Yang Hong-Weia, Dong Huan-Hea, Yin Bao-Shub c
a College of Information Science and Engineering, Shandong University of Science and Technology, Qingdao 266590, China;
b Institute of Oceanology, Chinese Academy of Sciences, Qingdao 266071, China;
c Key Laboratory of Ocean Circulation and Wave, Chinese Academy of Sciences, Qingdao 266071, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: